... loss? I believe it is the amlodipine besylate. Can I stop it without weaning off?
Losartan (and Lisinopril) caused severe hair loss for me. I switched to Amlodipine and all my hair grew back.
As for swelling of the feet and ankles, that's a known side effect of Amlodipine. It happened to me on several occasions, but then I read that regular aerobic exercise will prevent it. I got more serious with my fitness and it never happened again.
Talk to your doctor and have him or her switch you to something else. Don't just stop taking your meds. :) Hope this helps!
First side effect of amlidopine is ankle swelling. My ankles and feet swelled on it and went down to normal when the doctor took me off. He just switched my med and never weaned me off. I just started Losartan (on metoprolol) and had such a headache and weird taste in my mouth am asking my doctor this week to change it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 May 2014 • 2 answers
Updated 17 Jul 2018 • 2 answers
Updated 13 Jan 2019 • 12 answers
Updated 19 Feb 2013 • 1 answer
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
Updated 20 Dec 2018 • 4 answers